Results 1 to 2 of 2

Thread: Side effects - Redipred for Croup?

  1. #1

    Join Date
    Jun 2009
    Location
    in the Capital
    Posts
    1,478

    Default Side effects - Redipred for Croup?

    Bubs was diagnosed with croup and put on Redipred for 3 days. I was wondering if anyone else has noticed side effects.



    He had his last dose yesterday morning and this morning he woke at 4 crying (not the usual I'm hungry cry but an upset cry IYKWIM). Dozed for a bit while I was feeding him but other than that he's been crying ever since - he's just fallen asleep now. DH gave him a warm bath and he had a bit of a BF before falling asleep. Also, he hasn't done a poo since Tuesday morning.

  2. #2

    Join Date
    Dec 2005
    Location
    In Bankworld with Barbara
    Posts
    14,222

    Default

    I've been using it for croup for my kids for years and never noticed them having any side effects at all. This is the information leaflet for Redipred, and it does list constipation as a common side effect for it.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •